Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 53 (4) (2021)
On Cm-Supermagicness of Book-Snake Graphs
by Tarkan Öner and Ebru Erol
Different Approach by System of Differential Equations for the Characterization Position Vector of Spacelike Curves
by Ay¸se Yavuz and Melek Erdogdu
New Generalized Reverse Minkowski Inequality and Related Integral Inequalities via Generalized •-Fractional Hilfer-Katugampola Derivative
by Samaira Naz and Muhammad Nawaz Naeem
On Fuzzy Bipolar Soft Ordered Semigroups
by Aziz-Ul-Hakim, Hidayatullah Khan, Imtiaz Ahmad and Asghar Khan
On Lattice Ordered Double Framed Soft Rings
by Muhammad Irfan Siddique, Muhammad Faisal Iqbal, Tahir Mahmood and Qaisar Khan
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved